您当前所在位置: 首页 > 学者

陈承东

  • 31浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 117下载

  • 0评论

  • 引用

期刊论文

The distinguished involutions with a-value n2 −3n+ 3 in the Weyl group of type Dn

陈承东Chen Cheng Dong Liu Jia Chun

C. Cheng Dong, L. J. Chun. Journal of Algebra 265 (2003) 211-220,-0001,():

URL:

摘要/描述

Let (W, S) be aWeyl group and H its associated Hecke algebra. Let A = Z[u, u−1] be the Laurent polynomial ring. Kazhdan and Lusztig [Representation of Coxeter groups and Hecke algebras,Invent. Math. 53 (1979) 165–184] introduced two A-bases {Tw}w∈W and {Cw}w∈W for the Hecke algebra H associated to W. Let Yw =∑y≤w ul(w)−l(y)Ty. Then {Yw}w∈W is also an A-base for the Hecke algebra. In this paper we give an explicit expression for certain Kazhdan–Lusztig basis elements Cw as A-linear combination of Yx’s in the Hecke algebra of type Dn. In fact, this gives also an explicit expression for certain Kazhdan–Lusztig basis elements Cw as A-linear combination of Tx ’s in the Hecke algebra of type Dn. Thus we describe also explicitly the Kazhdan–Lusztig polynomials for certain elements of the Weyl group. We study also the joint relation among some elements in W and some distinguished involutions with a-value n2 − 3n + 3 in the Weyl group of type Dn.

【免责声明】以下全部内容由[陈承东]上传于[2007年03月02日 14时00分57秒],版权归原创者所有。本文仅代表作者本人观点,与本网站无关。本网站对文中陈述、观点判断保持中立,不对所包含内容的准确性、可靠性或完整性提供任何明示或暗示的保证。请读者仅作参考,并请自行承担全部责任。

我要评论

全部评论 0

本学者其他成果

    同领域成果